EconPapers    
Economics at your fingertips  
 

Distributionally Robust Joint Chance Constrained Problem under Moment Uncertainty

Ke-wei Ding

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We discuss and develop the convex approximation for robust joint chance constraints under uncertainty of first‐ and second‐order moments. Robust chance constraints are approximated by Worst‐Case CVaR constraints which can be reformulated by a semidefinite programming. Then the chance constrained problem can be presented as semidefinite programming. We also find that the approximation for robust joint chance constraints has an equivalent individual quadratic approximation form.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/487178

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:487178

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:487178